# SDR USAA010774

- Difficulty date: July 5, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 31,193 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PRESSURE WEB HAS 10 CRACKS, SMALLEST IS .150 INCH, LARGEST IS 1.7 INCH, BS 178 WL 188 TO 213, BETWEEN RBL 6.5 AND LBL 10.  DAMAGE REMOVED, DOUBLER AND FILLERS INSTALLED PER EO 5300V153 AND SRM 53-10-08, FIG 211.  (M)
